zbMATH — the first resource for mathematics

System of vector equilibrium problems and its applications. (English) Zbl 0972.49009
Summary: We introduce a system of vector equilibrium problems and prove the existence of a solution. As an application, we derive some existence results for the system of vector variational inequalities. We also establish some existence results for the system of vector optimization problems, which includes the Nash equilibrium problem as a special case.

49J40 Variational inequalities
90C29 Multi-objective and goal programming
Full Text: DOI
[1] Giannessi, F., Theorems of the Alternative, Quadratic Programs, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley and Sons, New York, NY, pp. 151–186, 1980.
[2] Giannessi, F., Editor, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. · Zbl 0952.00009
[3] Bianchi, M., and Schaible, S., Generalized Monotone Bifunctions and Equilibrium Problems, Journal of Optimization Theory and Applications, Vol. 90, pp. 31–43, 1996. · Zbl 0903.49006 · doi:10.1007/BF02192244
[4] Blum, E., and Oettli, W., From Optimization and Variational Inequalities to Equilibrium Problems, The Mathematics Student, Vol. 63, pp. 123–145, 1994. · Zbl 0888.49007
[5] Ansari, Q. H., Vector Equilibrium Problems and Vector Variational Inequalities, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Edited by F. Giannessi, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. · Zbl 0992.49012
[6] Ansari, Q. H., Oettli, W., and SchlÄger, D., A Generalization of Vectorial Equilibria, Mathematical Methods of Operations Research, Vol. 46, pp. 147–152, 1997. · Zbl 0889.90155 · doi:10.1007/BF01217687
[7] Bianchi, M., Hadjisavvas, N., and Schaible, S., Vector Equilibrium Problems with Generalized Monotone Bifunctions, Journal of Optimization Theory and Applications, Vol. 92, pp. 527–542, 1997. · Zbl 0878.49007 · doi:10.1023/A:1022603406244
[8] Hadjisavvas, N., and Schaible, S., From Scalar to Vector Equilibrium Problems in the Quasimonotone Case, Journal of Optimization Theory and Applications, Vol. 96, pp. 297–309, 1998. · Zbl 0903.90141 · doi:10.1023/A:1022666014055
[9] Hadjisavvas, N., and Schaible, S., Quasimonotonicity and Pseudomonotonicity in Variational Inequalities and Equilibrium Problems, Generalized Convexity, Generalized Monotonicity: Recent Results, Edited by J. P. Crouzeix, J. E. Martinez-Legaz, and M. Volle, Kluwer Academic Publishers, Dordrecht, The Netherlands, pp. 257–275, 1998. · Zbl 0946.49005
[10] Lee, G. M., Kim, D. S., and Lee, B. S., On Noncooperative Vector Equilibrium, Indian Journal of Pure and Applied Mathematics, Vol. 27, pp. 735–739, 1996. · Zbl 0858.90141
[11] Oettli, W., A Remark on Vector-Valued Equilibria and Generalized Monotonicity, Acta Mathematica Vietnamica, Vol. 22, pp. 213–221, 1997. · Zbl 0914.90235
[12] Schaible, S., From Generalized Convexity to Generalized Monotonicity, Operations Research and Its Applications, Proceedings of the 2nd International Symposium, ISORA’96, Guilin, PRC; Edited by D. Z. Du, X. S. Zhang, and K. Cheng, Beijing World Publishing Corporation, Beijing, PRC, pp. 134–143, 1996.
[13] Tan, N. X., and Tinh, P. N., On the Existence of Equilibrium Points of Vector Functions, Numerical Functional Analysis and Optimization, Vol. 19, pp. 141–156, 1998. · Zbl 0896.90161 · doi:10.1080/01630569808816820
[14] Pang, J. S., Asymmetric Variational Inequality Problems over Product Sets: Applications and Iterative Methods, Mathematical Programming, Vol. 31, pp. 206–219, 1985. · Zbl 0578.49006 · doi:10.1007/BF02591749
[15] Cohen, G., and Chaplais, F., Nested Monotony for Variational Inequalities over a Product of Spaces and Convergence of Iterative Algorithms, Journal of Optimization Theory and Applications, Vol. 59, pp. 360–390, 1988. · Zbl 0628.90069
[16] Bianchi, M., Pseudo P-Monotone Operators and Variational Inequalities, Report 6, Istituto di Econometria e Matematica per le Decisioni Economiche, Università Cattolica del Sacro Cuore, Milan, Italy, 1993.
[17] Luc, D. T., Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Springer Verlag, Berlin, Germany, Vol. 319, 1989.
[18] Luc, D. T., and Vargas, C. A., A Saddle-Point Theorem for Set-Valued Maps, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 18, pp. 1–7, 1992. · Zbl 0797.90120 · doi:10.1016/0362-546X(92)90044-F
[19] Li, Z. F., and Wang, S. Y., A Type of Minimax Inequality for Vector-Valued Mappings, Journal of Mathematical Analysis and Applications, Vol. 227, pp. 68–80, 1998. · Zbl 0913.90275 · doi:10.1006/jmaa.1998.6076
[20] Yu, J., Essential Equilibria of n-Person Noncooperative Games, Journal of Mathematical Economics, Vol. 31, pp. 361–372, 1999. · Zbl 0941.91006 · doi:10.1016/S0304-4068(97)00060-8
[21] Ansari, Q. H., and Yao, J. C., A Fixed-Point Theorem and Its Applications to the System of Variational Inequalities, Bulletin of the Australian Mathematical Society, Vol. 59, pp. 433–442, 1999. · Zbl 0944.47037 · doi:10.1017/S0004972700033116
[22] Ding, X. P., Generalized Vector Quasivariational-Like Inequalities, Computers and Mathematics with Applications, Vol. 37, pp. 57–67, 1999. · Zbl 0944.47040 · doi:10.1016/S0898-1221(99)00076-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.